# SDR SWIA200311999

- Difficulty date: May 14, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 4,783 hours, 3,670 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 LBL 36 FLOOR ANGLE CRACKED.  DISCOVERED DURING C-CHECK.  REPAIRED DAMAGE AREA IAW CRJ REO 601R-53-61-117 REV A & RII53-401.
